# SDR 2007UALA03043

- Difficulty date: August 6, 2007
- Submitted: August 17, 2007
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 34,201 hours, 9,413 cycles
- Engine: Pwa PW2037
- Engine time: 37,879 hours, 12,107 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

RTFL DUE TO NR 1 ENGINE STALL.    NR 1 ENG, WINDMILLING INSPECTION WAS ACCOMPLISHED AS PART OF TROUBLESHOOTING.  FILTERS AND CHIPS FOUND CLEAN AFTER FIRST RECHECK.  REPLACED EEC ALTERNATOR STATOR AND ROTOR.
